April
24
23:00
Allergology

Anaphylaxis: symptoms, emergency care

anaphylactic shock - an allergic reaction of immediate type that occurs in response to the repeated human contact with the allergen.When first contacted with the allergic agent in the body produces specific antibodies, repeated contact with allergens that lead to an anaphylactic shock.The clinical picture is caused by an increase in vascular permeability, microcirculation disturbance, drop in vascular tone, a spasm of bronchial smooth muscle and other organs.

Content

  • 1 Symptoms of anaphylactic shock
  • 2 treatment of anaphylactic shock
  • 3 prevention of anaphylactic shock

Immediate allergic reaction can occur in any human being, even in the caseif he had never suffered from allergies.Nevertheless, the risk of anaphylactic shock is higher in people with allergies and asthma.

contact with almost any substance can lead to the development of this condition, focusing on some products, insect poisons, drugs:

Anaphylaxis develops almost instantaneously, within minutes or even seconds after

contact with the allergen.

anaphylaxis usually begins with the appearance of pronounced itching, appearance of red skin rashes (hives), angioedema sometimes occur.The patient appears uncomfortable throat tickle cough, it becomes difficult to breathe, especially if there is a swelling of the tongue.Also, the victim complains of a sensation of heat throughout the body, headache, dizziness and tinnitus.First, the person is conscious, but as the drop in blood pressure is its depression, the patient may be sluggish or, on the contrary, excited.

In the absence of medical care are rapidly increasing respiratory failure, it is frequent, superficial, noisy, in addition, can occur quickly complete loss of consciousness, broken heart activity.

Anaphylaxis - is one of the life-threatening conditions of the patient, the sooner will be given medical treatment, the greater the likelihood of a favorable outcome.Therefore, when the first symptoms of this allergic reaction should immediately call the ambulance teams and start to provide first aid to the victim.

First of all, if possible, should stop the contact with the allergen.If anaphylactic shock began to evolve in response to the administration of any drug, the injection should be stopped immediately, the limb tourniquet above the injection site, to slow the delivery of the drug into the bloodstream.

patient should be put on a flat surface, turn your head to the side, if necessary, fix the language, to prevent it from ceasing and, consequently, asphyxia.It is also necessary to remove from the oral dentures.

If breathing has stopped, immediately begin cardiopulmonary resuscitation (CPR and chest compressions), which should continue to ambulance arrival - only a doctor can provide expert assistance.

patients require intramuscular or intravenous administration of drugs.First he added a solution of adrenaline, noradrenaline or mezatona.Also for the treatment of anaphylactic shock even in the prehospital used antihistamines (diphenhydramine, Tavegil, Suprastin et al.), Corticosteroids, bronchodilators, anticonvulsants and others.

Of course, each of us have in the medicine cabinet of adrenaline and other drugs neededpatient in this situation, even if their presence is necessary to possess certain skills (the ability to carry out the injection) and knowledge.Therefore, being next to a man who suddenly showed signs of anaphylactic shock, the main thing - do not get confused and do everything possible to save his life.Calling an ambulance is very important to tell the dispatcher that the victim has signs of anaphylactic shock, t. To. In this situation, the account goes on a minute.

People who suffer from allergies and asthma, should avoid contact with potential allergens.If a person has already gone through once anaphylactic shock and knows that it was the reason why it is necessary to avoid the re-entry of an allergic agent in the body, to warn the doctor and all the medical staff about the presence of allergy to drugs.And this must be done, even in cases when it comes to the appointment of other drugs.

about manifestations of anaphylactic shock and first aid tell the program "Live healthy!»:

Related Posts